# SDR CALA2018041301163

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 62,816 hours, 21,878 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A83718
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAME, BS 294 LOWER FLANGE COMMON TO THE R1 DOOR ATTACH AREA WAS FOUND CRACKED.   REPAIRED IAW EC/RA 5311-01919, PT 1.
